OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4764

Title: On simple pseudoradial topologies connected with infinite additive measures on Boolean rings
Authors: Lenzi, Domenico
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Domenico Lenzi, “On simple pseudoradial topologies connected with infinite additive measures on Boolean rings”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 139-145.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo lavoro mostriamo che se A è un anello booleano ed m è una misura additiva di A in un gruppo commutativo G, allora, in collegamento naturale con proprietà di infinita additività, si può costruire su G per mezzo di m una topologia pseudoradiale (chain-net) che conferisce al gruppo G una struttura di gruppo topologico. Poiché ogni anello booleano può essere immerso in maniera standard in un anello booleano di insiemi, per semplicità espositiva ci riferiremo ad anelli booleani di quest’ultimo tipo.
In this paper we show that if A is a boolean ring and m is an additive measure from A into a commutative group G, then a simple topology on G connected in a natural way with usual properties of infinite additivity can be constructed by means of m. This topology is pseudo-radial (chain-net) and give the group G a structure of topological group. By virtue of well known embedding theorems we deal, without loss of generality, with boolean rings of subsets of a set S.
URI: http://hdl.handle.net/10077/4764
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
LenziRendMat24.pdf589.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.